Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodic solutions of a periodic delay predator-prey system


Author: Li Yongkun
Journal: Proc. Amer. Math. Soc. 127 (1999), 1331-1335
MSC (1991): Primary 34K15, 34K20, 92A15
Published electronically: January 28, 1999
MathSciNet review: 1646198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a positive periodic solution for

\begin{equation*}\begin{cases} \frac{\mathrm{d}H(t)}{\mathrm{d}t}=r(t)H(t) \left[1-\frac{H(t-\tau(t))}{K(t)}\right] -\alpha(t)H(t) P(t),\\ \frac{\mathrm{d}P(t)}{\mathrm{d}t}=-b(t)P(t)+\beta(t)P(t)H(t-\sigma(t)) \end{cases} \end{equation*}

is established, where $r$, $K$, $\alpha$, $b$, $\beta$ are positive periodic continuous functions with period $\omega>0$, and $\tau$, $\sigma$ are periodic continuous functions with period $\omega$.


References [Enhancements On Off] (What's this?)

  • 1. H. I. Freedman and Jian Hong Wu, Periodic solutions of single-species models with periodic delay, SIAM J. Math. Anal. 23 (1992), no. 3, 689–701. MR 1158828, 10.1137/0523035
  • 2. Yang Kuang, Delay differential equations with applications in population dynamics, Mathematics in Science and Engineering, vol. 191, Academic Press, Inc., Boston, MA, 1993. MR 1218880
  • 3. R. M. May, Stability and Complexity in Model Ecosystems, Princeton Univ. Press, Princeton, NJ, 1974.
  • 4. Robert E. Gaines and Jean L. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Mathematics, Vol. 568, Springer-Verlag, Berlin-New York, 1977. MR 0637067

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34K15, 34K20, 92A15

Retrieve articles in all journals with MSC (1991): 34K15, 34K20, 92A15


Additional Information

Li Yongkun
Affiliation: Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, People’s Republic of China
Email: yklie@ynu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-99-05210-7
Keywords: Delay equation, predator-prey system, periodic solution
Received by editor(s): March 5, 1997
Published electronically: January 28, 1999
Additional Notes: The author was partially supported by the ABF of Yunnan Province of China
Communicated by: Suncica Canic
Article copyright: © Copyright 1999 American Mathematical Society